Open Access
Issue
4open
Volume 3, 2020
Article Number 11
Number of page(s) 9
Section Mathematics - Applied Mathematics
DOI https://doi.org/10.1051/fopen/2020012
Published online 11 September 2020

© V.A. González-López and R. Rodrigues de Moraes, Published by EDP Sciences, 2020

Licence Creative Commons
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.